Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vitamins Not To Take When You Have Hep C

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Canadian AIDS Treatment Information Exchange

À la Carte -- 10. Hepatitis C Co-Infection

Many people living with HIV are also living with hepatitis C, a virus that attacks and damages the liver. In people who are co-infected, the liver inflammation and damage may progress faster than in people who have hepatitis C alone; and sometimes... Read more »
Treatment Action Group

Guide to Hepatitis C for People Living With HIV

What Happens to People Who Have Hepatitis C The Natural History of HCV Although hepatitis C also affects other parts of the body, your liver is the organ most affected. Your liver is an essential organ with hundreds of functions. On a daily... Read more »
TheBody.com

This Month in HIV: Update on Hepatitis C/HIV Coinfection

Welcome to This Month in HIV. I'm Terri Wilder . This month's topic is HIV and hepatitis C coinfection. Up to one third of people with HIV are estimated to also have hepatitis C, and living with both viruses is no picnic. The good news is that,... Read more »
Ask the Experts

How can I get better?

How can I improve my health? So very tired, but unable to get a proper sleep. I am 41 years old, HepC+, on Cipramil 20mg/day, and have low blood pressure. I have fainted a bit recently and believe I am also anemic. I have recently commenced...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,"Believing" that you are anemic and actually being anemic can be two very different things. The first step is to check your hemoglobin level. If it's below 12 g/dL for women (14 g/dL for men), then you are anemic. If anemia is... Read more »

GOSH!! I'm soooo tired!!

Do you have any suggestions for combatting hiv/hepc related fatigue? I gotta get up and moving again! Can't stand being so tired all the time !...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
Fatigue can be a big problem for poz and Hep C patients. Are you on Interferon treatment for your Hep C? Interferon can cause fatigue and depression, but there could be many other reasons also.I would have your doctor check your testosterone,... Read more »

Beyond Tired and Fatigue

FYI. I'm positive for HIV for 18yrs. and Hep.C few yrs ago but neglect to take med. Every morning very get very nauseas, vomiting for approx. 3-4x @ week. Everything I eat does not still well in stomach; get cramps right after. At least 5-6x @...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Sorry, but strong vitamins are not the answer to your problem.You have HIV and hep C with a variety of complicating conditions and yet "since day one (you) have never taken any meds or spoken to anyone about the matter???" Why not?... Read more »
Connect With Others

Undetectable in 43 Days COMPLERA (one month)

Posted by livingthelife, 1 Reply
I am new to posting on this site as of today, but not new to reading it. I read it all the time and never found what I was exactly looking for regarding COMPLERA treatment. This is my first post.

On 03/26/14 I took a rapid-HIV test and was... Read more »

It's getting worse:

Posted by coby, 8 Replies
Well for the past three days I feel liking I'm fighting thrush in my mouth. I have it coming from the back of my tongue and can wipe ot off and it comes back, my tongue is also hairy looking. I also feel like I'm fighting PID again which is another... Read more »

New to the bulletin boards? Introduce yourself!

Posted by TheBody, 138 Replies
Welcome to The Body's "Living With HIV" forum. You'll find many supportive and knowledgeable individuals who can relate to what you're going through. Take a moment to say hi and, if you want, tell us a little bit about yourself! Read more »